# SDR UALA2012082104666

- Difficulty date: August 20, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 65,799 hours, 9,431 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HF NOT TRANSMITTING.  DEFER PER MEL 2311H.  TRANSCEIVER PCN 583-9006 REPLACED, NO HELP PER MM.
